advertisement
Question
Posted by: ntefo | 2020/06/23

Panic disorder

Hi im stressful because im been with panic disorder for 4 year im taking adco alzam. I take one per day after I take it I be fine but it doesn't end . when I eat I have a problem of swallowing and a short breath. getting chill. and headaches

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/06/26

Hi Ntefo

The adco-alzam is a short-acting medication, and will only help for a few hours. It is also habit-forming, which means that your body will get used to the medication, and it will not work anymore, and you will need more and more alzam to have the same effect. This is very dangerous. Your doctor can consider prescribing anti-anxiety medication that is safer to use over a longer period of time. The other symptoms that you mentioned sounds like you might be getting sick, so please have yourself checked, and if you think you might have COVID, then go to one of the testing stations. Good luck and stay safe. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement